# SDR FDEA200906122047

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3138
- Condition: Corroded
- Location: Bs 1787 S5-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE FWD SKIN, BS 1787 AT S6R IS CORRODED. REMOVED CORROSION IAW SRM 51-10-02, AT APU INTAKE FWD SKIN PANEL, BS 1787, S6R ORIG. THICKNESS .105 INCH, AFTER REWORK .030 INCH; L=4 INCH, W=2 INCH, D=.075 INCH OUT OF LIMITS IAW SRM 53-  00-01, FIG 101, DETAIL 2. REMOVED FWD SKIN PANEL IAW SRM 51-40-02. FABRICATED SKIN PANEL ON MAE TRAVELER T9/794882. LOCATED AND DRILLED HOLES IAW SRM 51-40-05 AND   51-40-08. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED SKIN PANEL AT APU INTAKE FWD CUTOUT, BS 1787, S5R - S7R, IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
